Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 949815, 6 pages
http://dx.doi.org/10.1155/2014/949815
Research Article

Sharp Geometric Mean Bounds for Neuman Means

1School of Mathematics and Computation Science, Hunan City University, Yiyang 413000, China
2School of Information Engineering, Huzhou Teachers College, Huzhou 313000, China

Received 31 March 2014; Accepted 27 April 2014; Published 6 May 2014

Academic Editor: Alberto Fiorenza

Copyright © 2014 Yan Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We find the best possible constants and such that the double inequalities + + + + + + + + hold for all with , where , , and are, respectively, the geometric, arithmetic, and quadratic means and , , , and are the Neuman means.